# SDR UALA2013052103495

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,936 hours, 23,134 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR FWD SIDE LEAF SPRING ATTACH FITTING IS CRACKED.   INSTALLED SERVICEABLE GIRT BAR IAW AMM, OPS CHECKS NORMAL. NR 40828 .
